# SDR IPXA13177277

- Difficulty date: February 5, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: E&E Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT FR 12A FITTING CRACKED.  REPAIRED RT FR 12A FITTING IAW EO A300-5310-23539-C, APPENDIX E.
